How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Rick Your Own Question
Dr. Rick
Dr. Rick, Board Certified MD
Category: Eye
Satisfied Customers: 11176
Experience:  Ophthalmology since 1994 with Retina sub-specialty interest
48069651
Type Your Eye Question Here...
Dr. Rick is online now
A new question is answered every 9 seconds

I am being treated for a rash I developed on my face. Im using

Resolved Question:

I am being treated for a rash I developed on my face. Im using Topical Metronidazole. I woke up and my face is very swollen, eyes almost swollen shut? And my rash is way worse.
Submitted: 5 years ago.
Category: Eye
Expert:  Dr. Rick replied 5 years ago.

Dr. Rick :

Hi. I'm online and happy to answer your question today.

Dr. Rick :

stop the cream right away. If there is some on your skin, wash it off with mild soap and water.

Customer:

Thank You

Dr. Rick :

Get in to either your primary care MD or to a dermatologist today if possible.....swelling like you are experiencing around your face, eyes, mouth etc really need to be evaluated sooner rather then later.

Dr. Rick :

My pleasure.

Dr. Rick :

And, now, the obligatory word from our sponsors: :o)


I hope that this information was helpful for you. Please, allow me get credit for my time and effort in assisting you and please give me positive feedback for this assist. I will be glad to answer additional questions until you are satisfied. Thank you very much.

Positive Feedback and/or Bonus is welcomed and appreciated.


 

Expert:  Dr. Rick replied 5 years ago.
Let me know if there is anything else you would like to discuss pertaining to this issue.
Dr. Rick and other Eye Specialists are ready to help you
Expert:  Dr. Rick replied 5 years ago.
I was just thinking about your rash and wondering if things got better off the gel? What did the doc say?